# SDR B4MR98088

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 440 STR 26R, CORROSION AROUND RIVETS.  REMOVED CORROSION IAW B727 SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-10-1.  REPAIRED STRINGER IAW B727 SRM 53-10-3.  INSTALLED REPAIR IAW B727 SRM 53-30-2.  CORROSION TASK CARD NUMBER C53-111-01.  NON-ROUTINE TASK CARD NUMBER 114217.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
